# SDR DALA2023030701683

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 12,096 hours, 5,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 PAX DOOR PER A321 AMM 52-11. CONNECTOR 2819VCA DAMAGE. REMOVED AND REPLACED CONNECTOR PER A321 ESPM 20-20 AND AWM 52-73. (918575 L1 PAX DOOR INSTALLED PER A321 AMM 52-11, STILL REQUIRES OPS CHECKS AND LEAK CHECK PERFORMED. PRESSURIZATION TEST FOR AIR LEAK CHECKS NORMAL. NO LEAK FOUND. ER/A 606539-14 PRI REV 1 IS COMPLETE ALL MECH AND INSPECTION CBLOCKS C/W. (LP# 9884851)
